# SDR CA011123009

- Difficulty date: November 9, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN CLIMB THROUGH FL350, RT SIDE WINDOW SHATTERED. OUTER WINDOW IS COMPLETELY CRACKED AND INNER WINDOW IS INTACT. EMERGENCY DESCENT TO 10,000 FT WAS INITIATED. PRESSURE REDUCED FROM 8.4 (DELTA P) TO LESS THAN 6.2 (DELTA P). RETURN TO BASE WAS INITIATED AND LANDING WITHOUT ANY FURTHER INCIDENT.
